Brit Ended With Blue Vision After Viagra Overdose

by VR Sreeraman on  February 27, 2008 at 6:18 PM General Health News
RSS Email Print This Page Comment
Font : A-A+

Brit Ended With Blue Vision After Viagra Overdose
A British plumber's addiction to sex and Viagra has turned his life into a constant "blue movie".

In order to satisfy his sex-appetite, John Pettigrew took too many Viagras and ended up damaging his vision and sees everything in shades of blue.

"I admit I ignored the advice on the packet — I was having too much fun — but I'd give up all the sex in the world to be able to see a red letterbox again," The Sun quoted Pettigrew, as saying.

The divorced dad of two turned to Viagra when he found it hard to perform after a year without sex. He topped up his GP's prescription with pills bought over the internet.

"I didn't have any side-effects, so I didn't see any harm in increasing the dose. But I have been seeing the world in blue for more than a fortnight now and it's doing my head in," he said.

John, from Brighton, East Sussex, is now having tests to see if the damage is permanent.

He added: "At least I'm a Chelsea fan."

Makers Pfizer say that some men may experience a blue shade to their sight after taking Viagra, and cautions users not to exceed the recommended dose.

Source: ANI
SRM/L

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
* Your comment can be maximum of 2500 characters
Notify me when reply is posted
I agree to the terms and conditions

More News on:

Erectile Dysfunction Vision Pink Eye Symptom Evaluation 

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Stay Connected

  • Available on the Android Market
  • Available on the App Store

Facebook

News Category

News Archive